Share:


Quantitative Approximation Properties for Iterates of Moment Operator

    Carlo Bardaro Affiliation
    ; Loris Faina Affiliation
    ; Ilaria Mantellini Affiliation

Abstract

Here we state a quantitative approximation theorem by means of nets of certain modified Hadamard integrals, using iterates of moment type operators, for functions f defined over the positive real semi-axis ]0, +∞[, having Mellin derivatives. The main tool is a suitable K-functional which is compatible with the structure of the multiplicative group ]0, +∞[. Some numerical examples and graphical representations are illustrated.

Keyword : iterates of moment kernel, Mellin derivatives, generalized Hadamard integrals, K-functional

How to Cite
Bardaro, C., Faina, L., & Mantellini, I. (2015). Quantitative Approximation Properties for Iterates of Moment Operator. Mathematical Modelling and Analysis, 20(2), 261-272. https://doi.org/10.3846/13926292.2015.1021720
Published in Issue
Mar 30, 2015
Abstract Views
257
PDF Downloads
170
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.